# SDR C2XAO5SH021

- Difficulty date: April 5, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 15,568 hours, 11,823 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: BRRFZ5AD4
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT ELEVATOR ACCESS PANEL 335 HB, CUTOUT BENT.  MAINTENANCE ON FURTHER EVALUATION FOUND LT ELEVATOR ACCESS PNL (CUTOUT)CRACKED.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED REPAIR IAW EC5520-01070.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
